Kodai Mathematical Journal

A notion of Δ-multigenus for certain rank two ample vector bundles

Enrique Arrondo, Antonio Lanteri, and Carla Novelli

Full-text: Open access

Abstract

A notion of "delta-genus" for ample vector bundles $\mathcal{E}$ of rank two on a smooth projective threefold X is defined as a couple of integers (δ1, δ2). This extends the classical definition holding for ample line bundles. Then pairs (X, $\mathcal{E}$) with low δ1 and δ2 are classified under suitable additional assumptions on $\mathcal{E}$.

Article information

Source
Kodai Math. J., Volume 36, Number 1 (2013), 137-153.

Dates
First available in Project Euclid: 29 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1364562725

Digital Object Identifier
doi:10.2996/kmj/1364562725

Mathematical Reviews number (MathSciNet)
MR3043405

Zentralblatt MATH identifier
1273.14085

Citation

Arrondo, Enrique; Lanteri, Antonio; Novelli, Carla. A notion of Δ-multigenus for certain rank two ample vector bundles. Kodai Math. J. 36 (2013), no. 1, 137--153. doi:10.2996/kmj/1364562725. https://projecteuclid.org/euclid.kmj/1364562725


Export citation